JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIFORM ATTRACTORS FOR NON-AUTONOMOUS NONCLASSICAL DIFFUSION EQUATIONS ON ℝN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIFORM ATTRACTORS FOR NON-AUTONOMOUS NONCLASSICAL DIFFUSION EQUATIONS ON ℝN
Anh, Cung The; Nguyen, Duong Toan;
  PDF(new window)
 Abstract
We prove the existence of uniform attractors in the space for the following non-autonomous nonclassical diffusion equations on , $$u_t-{\varepsilon}{\Delta}u_t-{\Delta}u+f(x,u)+{\lambda}u
 Keywords
nonclassical diffusion equation;uniform attractor;unbounded domain;upper semicontinuity;tail estimates method;asymptotic a priori estimate method;
 Language
English
 Cited by
1.
Strong global attractors for nonclassical diffusion equation with fading memory, Advances in Difference Equations, 2017, 2017, 1  crossref(new windwow)
2.
Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity, Nonlinear Analysis: Real World Applications, 2016, 31, 23  crossref(new windwow)
 References
1.
E. C. Aifantis, On the problem of diffusion in solids, Acta Mech. 37 (1980), no. 3-4, 265-296.

2.
C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Anal. 73 (2010), no. 2, 399-412. crossref(new window)

3.
C. T. Anh and T. Q. Bao, Dynamics of non-autonomous nonclassical diffusion equations on $\mathbb{R}^N$, Commun. Pure Appl. Anal. 11 (2012), no. 3, 1231-1252.

4.
G. Chen and C. K. Zhong, Uniform attractors for non-autonomous p-Laplacian equation, Nonlinear Anal. 68 (2008), no. 11, 3349-3363. crossref(new window)

5.
V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Publ., Vol. 49, Amer. Math. Soc., Providence, RI, 2002.

6.
J.-L. Lions, Quelques Methodes de Resolution des Problemes aux Limites Non Lineaires, Dunod, Paris, 1969.

7.
J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys. 19 (1968), no. 4, 614-627. crossref(new window)

8.
H. Song, S. Ma, and C. K. Zhong, Attractors of non-autonomous reaction-diffusion equations, Nonlinearity 22 (2009), no. 3, 667-681. crossref(new window)

9.
H. Song and C. K. Zhong, Attractors of non-autonomous reaction-diffusion equations in Lp, Nonlinear Anal. 68 (2008), no. 7, 1890-1897. crossref(new window)

10.
C. Sun, S. Wang, and C. K. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl. Ser. 23 (2007), no. 7, 1271-1280. crossref(new window)

11.
C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymp. Anal. 59 (2008), no. 1-2, 51-81.

12.
R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis, 2nd edition, Philadelphia, 1995.

13.
T. W. Ting, Certain non-steady flows of second-order fluids, Arch. Ration. Mech. Anal. 14 (1963), 1-26. crossref(new window)

14.
C. Truesdell and W. Noll, The Nonlinear Field Theories of Mechanics, Encyclomedia of Physics, Springer, Berlin, 1995.

15.
B. Wang, Attractors for reaction-diffusion equations in unbounded domains, Phys. D 179 (1999), no. 1, 41-52.

16.
S. Wang, D. Li, and C. K. Zhong, On the dynamic of a class of nonclassical parabolic equations, J. Math. Anal. Appl. 317 (2006), no. 2, 565-582. crossref(new window)

17.
H. Wu and Z. Zhang, Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term, Dyn. Syst. 26 (2011), no. 4, 391-400. crossref(new window)

18.
Y. Xiao, Attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl. Ser. 18 (2002), no. 2, 273-276. crossref(new window)